# SDR DALA2017121208524

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACKED RH RING PAN STA Y= 807, 886, 927 AND 946 AT UPPER FWD CORNER PAX CABIN. SUMMARY OF NRC 00301: DAMAGE AREA WAS REPAIRED PER DC9/MD80 SRM 53-05 FIG. 122 (ET)(HFEC) WAS ACCOMPLISHED ON RH RING PAN STA Y=807, 886, 927 AND 946 AT UPPER FWD CORNER PAX CABIN AND NO CRACK INDICATIONS WERE FOUND AFTER TRIMMED.   (LP0334889)
